# SDR WX0A2015102972972

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 65,920 hours, 42,377 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: J0327
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SMOKE DETECTOR WILL NOT TEST.  R & R SMOKE DETECTOR IAW MM 26-14-00.  OPERATIONS CHECKED GOOD.
